# SDR CALA2025011700133

- Difficulty date: January 7, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 360211
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR EXTERNAL MID LOWER SURFACE HAS DENT (A3NB-52-4-6024) PE R HAECO LCQ NON ROUTINE 9292021/36021  ACCOMPLISHED DOUBLER & FILLER INSP AT 60,000 FC FROM RPR EMBODIMENT IAW SRI RPR IAW SRM 52-10-00-300-005. THIS IS A CAT B RPR & REQUIRES 52-10-00-205-011.WORK ACCOMPLISHED ON HAECO NR 9292021. R2 DOOR MID LWR EXTERNAL DENT DIMS X=1.346", Y=0.769, A=0.608, D=0.032 DENT FOUND TO BE OUT OF LIMITS IAW SRM 52-10-00-283-007
